# SDR FDEA201211214108

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10226
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1620, S2L TO S3L FOUND WITH DEEP DRILL MARK.  REPAIRED IAW PART 1 OF EA: F-5310-163848.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
